Hi, I am a female and 19 years old. I went to a specialist about a year and a half ago because I had Mononucleosis for an entire year prior and still was feeling extremely fatigued. The specialist discovered that I had contracted walking pneumonia and that I was extremely low on vitamins such as iron, calcium , vitamin D , and so on. He prescribed by Doxcycline Hyclate 100 MG capsules that I have been taking since January 2011 (It s been about a year and a half). In addition, i ve been taking a laundry list of vitmans, such as Iron-C, Cal-Mag Citrate, Vitamin D, a Ultra nutrient supplement , and a 50 MG iodine tablet. Just recently, he took me off the iodine and discovered I had severe bone loss due to low hormones (I had stopped getting my period for over 6 months.) He then started up my period by prescribing me a birth control and then added in a DHEA pill supplement. I was feeling great for a while, then just recently have been having diarrhea and fatigue that i had been experiencing before i saw the specialist. I was thinking that possibly the anti biotics could be a problem (I was taking Azithromicyin for a month in addition to Doxyclin but it upset my stomach too much so i stopped taking it). I am just concerned because I ve always had diarrhea ever since I was a little girl, and it just became normal to me. Just recently, i ve noticed that this is not normal, and maybe it could be more than just a sensitive stomach, an excuse that i ve always used. What can I do from here? I have an appointment with my specialist in a week, but i need a new plan of action and advice from a different perspective. Thank you!
Asked On : Wed, 2 May 2012